DOI QR코드

DOI QR Code

ON THE BERGMAN KERNEL FOR SOME HARTOGS DOMAINS

  • Park, Jong-Do (Department of Mathematics and Research Institute for Basic Sciences Kyung Hee University)
  • Received : 2019.04.10
  • Accepted : 2019.08.05
  • Published : 2020.03.31

Abstract

In this paper, we compute the Bergman kernel for Ωp,q,r = {(z, z', w) ∈ ℂ2 × Δ : |z|2p < (1 - |z'|2q)(1 - |w|2)r}, where p, q, r > 0 in terms of multivariable hypergeometric series. As a consequence, we obtain the behavior of KΩp,q,r (z, 0, 0; z, 0, 0) when (z, 0, 0) approaches to the boundary of Ωp,q,r.

Acknowledgement

Supported by : National Research Foundation of Korea

References

  1. H. Ahn and J.-D. Park, The explicit forms and zeros of the Bergman kernel function for Hartogs type domains, J. Funct. Anal. 262 (2012), no. 8, 3518-3547. https://doi.org/10.1016/j.jfa.2012.01.021 https://doi.org/10.1016/j.jfa.2012.01.021
  2. H. P. Boas, S. Fu, and E. J. Straube, The Bergman kernel function: explicit formulas and zeroes, Proc. Amer. Math. Soc. 127 (1999), no. 3, 805-811. https://doi.org/10.1090/S0002-9939-99-04570-0 https://doi.org/10.1090/S0002-9939-99-04570-0
  3. J. P. D'Angelo, A note on the Bergman kernel, Duke Math. J. 45 (1978), no. 2, 259-265. http://projecteuclid.org/euclid.dmj/1077312818 https://doi.org/10.1215/S0012-7094-78-04515-5
  4. J. P. D'Angelo, An explicit computation of the Bergman kernel function, J. Geom. Anal. 4 (1994), no. 1, 23-34. https://doi.org/10.1007/BF02921591 https://doi.org/10.1007/BF02921591
  5. G. Francsics and N. Hanges, The Bergman kernel of complex ovals and multivariable hypergeometric functions, J. Funct. Anal. 142 (1996), no. 2, 494-510. https://doi.org/10.1006/jfan.1996.0157 https://doi.org/10.1006/jfan.1996.0157
  6. G. Francsics and N. Hanges, Asymptotic behavior of the Bergman kernel and hypergeometric functions, in Multidimensional complex analysis and partial dierential equations (Sao Carlos, 1995), 79-92, Contemp. Math., 205, Amer. Math. Soc., Providence, RI, 1997. https://doi.org/10.1090/conm/205/02656
  7. S. G. Gindikin, Analysis in homogeneous domains, Uspehi Mat. Nauk 19 (1964), no. 4 (118), 3-92.
  8. S. Gong and X. A. Zheng, The Bergman kernel function of some Reinhardt domains, Trans. Amer. Math. Soc. 348 (1996), no. 5, 1771-1803. https://doi.org/10.1090/S0002-9947-96-01526-7 https://doi.org/10.1090/S0002-9947-96-01526-7
  9. L. K. Hua, Harmonic Analysis of Functions of Several Complex Variables in the Classi- cal Domains, Translated from the Russian by Leo Ebner and Adam Koranyi, American Mathematical Society, Providence, RI, 1963.
  10. Z. Huo, The Bergman kernel on some Hartogs domains, J. Geom. Anal. 27 (2017), no. 1, 271-299. https://doi.org/10.1007/s12220-016-9681-3 https://doi.org/10.1007/s12220-016-9681-3
  11. H. Ishi, J.-D. Park, and A. Yamamori, Bergman kernel function for Hartogs domains over bounded homogeneous domains, J. Geom. Anal. 27 (2017), no. 2, 1703-1736. https://doi.org/10.1007/s12220-016-9737-4 https://doi.org/10.1007/s12220-016-9737-4
  12. J.-D. Park, New formulas of the Bergman kernels for complex ellipsoids in $C^2$, Proc. Amer. Math. Soc. 136 (2008), no. 12, 4211-4221. https://doi.org/10.1090/S0002- 9939-08-09576-2 https://doi.org/10.1090/S0002-9939-08-09576-2
  13. J.-D. Park, Explicit formulas of the Bergman kernel for 3-dimensional complex ellipsoids, J. Math. Anal. Appl. 400 (2013), no. 2, 664-674. https://doi.org/10.1016/j.jmaa.2012.11.017 https://doi.org/10.1016/j.jmaa.2012.11.017
  14. J.-D. Park, The zeros of the Bergman kernel for some Reinhardt domains, J. Funct. Spaces 2016 (2016), Art. ID 3856096, 9 pp. https://doi.org/10.1155/2016/3856096
  15. W. P. Yin, Two problems on Cartan domains, J. China Univ. Sci. Tech. 16 (1986), no. 2, 130-146.
  16. W. P. Yin, The Bergman kernels on Cartan-Hartogs domains, Chinese Sci. Bull. 44 (1999), no. 21, 1947-1951. https://doi.org/10.1007/BF02887114 https://doi.org/10.1007/BF02887114
  17. E. H. Youssfi, Proper holomorphic liftings and new formulas for the Bergman and Szego kernels, Studia Math. 152 (2002), no. 2, 161-186. https://doi.org/10.4064/sm152-2-5
  18. L. Zhang and W. Yin, Lu Qi-Keng's problem on some complex ellipsoids, J. Math. Anal. Appl. 357 (2009), no. 2, 364-370. https://doi.org/10.1016/j.jmaa.2009.04.018 https://doi.org/10.1016/j.jmaa.2009.04.018